1 doctor weighed in:

21 yr male.I started using anti-acne cream;after a few hours my skin became flaky&red &rough.Stopped after 5 uses(2xday)but no change after24hr.Thanks?

1 doctor weighed in
Dr. Jennifer Tighe De Soto
Cosmetic Surgery

In brief: Drying

Many of the anti-acne creams can be very drying to the skin.
Most likely this will just take a few days to resolve. Use a good, non-comedogenic moisturizer until it improves. If it has helped the acne and you want to try it again, start with a smaller amount of cream.

In brief: Drying

Many of the anti-acne creams can be very drying to the skin.
Most likely this will just take a few days to resolve. Use a good, non-comedogenic moisturizer until it improves. If it has helped the acne and you want to try it again, start with a smaller amount of cream.
Dr. Jennifer Tighe De Soto
Dr. Jennifer Tighe De Soto
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors